Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 1 (1997), Issue 2, Pages 133-150
http://dx.doi.org/10.1155/S1173912697000126

Combination trading with limit orders

Oracle Corporation, 604 Arizona Avenue, Santa Monica 90401, CA, USA

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Henry Schellhorn, “Combination trading with limit orders,” Journal of Applied Mathematics and Decision Sciences, vol. 1, no. 2, pp. 133-150, 1997. doi:10.1155/S1173912697000126